# SDR DALA2024011100481

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N512DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11069
- Aircraft time: 4,796 hours, 1,117 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LEFT ELEVATOR TRAILING EDGE. CORRECTIVE ACTION: R/R LH ELEV TIP PER A321NEO AMM 55-24-11. (0149057)
